I had my second child 10 weeks ago and started Lexapro 9 weeks ago. I lost 20 pounds immediately but cannot seem to move from my current weight. I work out 6 days a week for 1 1/2 - 2 hours cardio/weights and limit my calories to 1500 or less per day. I cannot understand why I am having such a difficult time. I did not have this problem with my first child and must attribute this to the Lexapro. I am quite familiar with medications and side effects and it is alarming that the package insert of this drug states that the amount of weight gain in clinical trials is equivalent to placebo. I find that very hard to believe with all of us having the same issues! I am not one of those people who is a complainer or whiner----I am a very healthy person and always have been. I am 6' tall and now it seems as though I have a weight problem for the first time in my life because of the Lexapro. I am going to being the discontinuation process tomorrow morning. If anyone has any insight, please feel free to offer information!